Reply To: Concerta concerns

Home Welcome to the ADDitude Forums For Adults Concerta concerns Reply To: Concerta concerns

#123737
AnnaMari
Participant

I would talk about your motivation and symptoms with your doctor/psychiatrist. From my experience- concerta is the best balance for me, but I’ll tell you (for me) it’s a gentler drug than the adderal or ritalin -at least for me. For me, adderall really hits me like a freight train when it starts working, but also wears off in a moment like turning off a light. Concerta always kinda faded in and then faded out for me- and I think it does “just enough” to get me by- so I don’t feel like a working machine.
My advice- is just talk to your doctor. Lowering the dose might be the fix, a different medication might work better, I don’t know. But I will say, I have never had any ADHD medication make me more lethargic or more unmotivated. But that’s just my experience. Hope it helps!